# SDR ASAA2019020328026

- Difficulty date: February 3, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N926VA
- Make and model: Airbus A321-253N
- Aircraft serial: 08120
- Aircraft time: 2,670 hours, 757 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Not Reported
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU AVAIL NO ECAM AT CAUTIONS AND AT ENGINE SHUT DOWN THE ELECTRIC DID NOT TRANSFER TO THE APU. GROUNDED - YES. DEFERRED.
